# SDR A6WA201140946

- Difficulty date: October 5, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LOWER CAP ANGLE REQUIRES REINFORCEMENT IAW REO 601R-53-41-1816.  REPAIRED CAP ANGLE IAW REO 601R-53-41-1116.
